on Aug 09, 2016 @ 11:30 am|
Thought it might be nice for all of us to have a thread in which we can be a bit whiny and complain about our medical problems. I'm a big believer in honest and realistic positivity, but negativity has it's place to.
I also know a lot of people with health problems and it can feel very unfair to struggle when you're trying your best. So feel free to sound off below! I'll go first in the comments below.
Note: This is a judgement free zone, if you cannot be supportive, don't bother to comment. This is a place for everyone to complain or be as negative as they want about their health concerns without any judgement. Thanks!
|New pills on Aug 09, 2016 @ 11:32 am|
I'm starting a new pill regime on Thursday for my depression and anxiety as this set has been, frankly, awful. I'm trying to remain positive and hopeful, but on the third pill and just getting frustrated with the lack of progress. Feel a bit whiny and picked on in general.
After all, how am I supposed to fix my health problems when they all interfere with each other. Could use some good thoughts (or prayers if that's your thing) to keep me going until then!
|New pills reply on Aug 09, 2016 @ 11:40 am|
I hope the regime helps. I have tried meds for the same in the past and didn't have much luck either. Now my doctor won't even consider until they pin point the cause of my med issues.
All good thoughts headed your way.
|totally understand on Aug 09, 2016 @ 11:52 am|
I have fibromyalgia, so I totally understand what you are going through. It's extremely frustrating when you try one medication after another and it doesn't work, or worse still causes more problems. I have tried everything available for fibro and nothing had worked for me. The meds have either turned me into a zombie, caused more depression and anxiety, or given me allergic reactions. I have also gained weight on some meds. I have found sort of a combo that is somewhat working for me right now, sleeping pill, muscle relaxer and tens machine. There are many days when getting out of my bed, let alone having to go to work makes me cry. I hope the new meds your starting on Thurs really works for you! I am sending you positive thoughts and healing light!
|Good thoughts/prayers... on Aug 09, 2016 @ 12:11 pm|
...for those posts above. I can't even imagine how frustrating that is.
This is a bit of a long story, so I'll try to keep it as short and sweet as possible. March 21st I fell and hurt my knee. (the day) after my 41st birthday...I end up with a cane for a month. Yay. I went for X-rays that day (had to leave work, was off for a full week), they were clear.
A week later, there was no relief to the pain, so I went back to the clinic. They sent me for an MRI (scheduled a month and a half after the original injury) Looks like a small fracture, so they wanted to send me for a CT scan.
Problem with that, is the doctor who ordered the MRI needs to order the CT...and they haven't. It's AUGUST, FFS, and still nothing.
Forward to this week. Experiencing numbness in my thigh, and a sharp, stabbing burning pain in my quads. Seriously, my skin feels dead, and the shooting pain wakes me up from a dead sleep. Call my doctor - they can't see me until August 30th. Thankfully my doc is part of a medical group, so I can see an on call doctor at the clinic after hours.
|Health issues on Aug 11, 2016 @ 06:59 pm|
Good luck with your new pill regime, wonderwhatif! Everyone else -- hope all is going well. I'm sending hugs your way.
I have been dealing with chronic pain since age nine. I have Reflex Sympathetic Dystrophy, Fibromyalgia, and Myofascial Pain Syndrome. Right now, my pain is mainly in the ribs and hips, with the left hip being the worst. I get various injections to help with the pain, but walking long distances and moving my leg a certain way is still quite painful.
I waited 8 months for an MRI and arthrogram after 2 doctors and a physiotherapist suspected a labral tear, which is a tear in the socket. I had the tests on Monday and will get the results when I see my doctor next week.
I've also been dealing with some issues with my adrenal glands the past few years. Sometimes I just feel so ill throughout the day. I'm trying some different things before resorting to oral steroids, as I've heard they can come with some nasty side effects that I'd like to avoid if I can.
I'll be going through some more medication changes next week. I got put on a crapload of narcotics a few years back and a) didn't like how they made me feel, and b) didn't feel they were helping me much, but the doctor who put me on them was very neglectful and it was a huge process trying to find someone who would help wean me off. I'm down to the last little bit now, and it's getting harder with each drop. I'm hoping to get through the rest of this without too much incident! Last time didn't go so well, so wish me luck :)
|. on Aug 12, 2016 @ 11:57 am|
Sending all you ladies big hugs until I have time to read this thread better!
|Health issues on Oct 28, 2016 @ 05:53 pm|
I think its good to post. I especially like it coz then for myself at least I don't feel so alone. It took me a very long time to get put on the right medication. I still feel/get anxious/panic attacks/ weepy/depressed/overwhelmed and more. The worst thing for me still I isolate. It has taken me 25 yrs to finally be able to work outside the home part time.
Big hugs to all and never give up. Its more then ok to vent it also ok to cry. My doctor says crying cleans your eyes. If cried enough to clean way to many eyes. Until next time chicks
|wonderwhatif on Oct 30, 2016 @ 02:39 pm|
Hi Wonderwhatif, it takes a while for any new pill to start taking both a mental, emotional and physical effect. The physical effect is usually the first to appear, and if their is a bit unpleasantness or reaction, give it at least 1 full month. Making sure you take any medications consistently and maintain that you will see a more positive result. Plus try taking them either individually, with 2 hours apart. Some maybe taken together, some can't, Take at bed time, some during the day. You can figure out the regime that works best for you. Good Luck
|. on Jan 22, 2017 @ 12:00 am|
@jcb75, hope you were able to see a doctor and that you are feeling a bit better now.
I can totally relate to the stress of trying to find medications that are helpful for anxiety and depression. I've been having symptoms almost my entire life, and trying medications since age 12. It's so frustrating and the side effects can be unbearable. My doctor keeps trying to double my dose, even going so far as to say that what I am taking now is just a "baby dose." Makes me feel even worse. But every time I try to double it, the side effects are horrendous and make me want to sleep all day, never really feeling awake.
Sending you all strength and super good vibes. Hope the weird weather we've been having isn't exacerbating your pain.
|Invisible Illnesses on Jan 22, 2017 @ 03:34 pm|
Sounds like a lot of you ladies are suffering from "invisible illnesses" as well. I'm so sorry to hear it! There is nothing more frustrating than being sick and having nobody else see it. I suffer from Type 1 Brittle Asthma (another invisible illness!) and as a side effect from all of the steroids I have to take, I also have osteoporosis, cataracts (yep, already had one removed in my 20s!) and infertility. I have broken almost every bone in my body and had to have surgery to repair (I have metal plates/rod/screws in my hands, my wrists, my leg, my ankle, my spine....) As a result of all of this, I also suffer from anxiety and depression - and I am CONSTANTLY in pain!
Thanks for starting this vent threat WonderWhatIf. My illness is not something I discuss with ANYONE - it's a source of shame for me, if you can believe it. So silly! But I try to suffer quietly! Only my parents and my husband (who are with me for all of the hospital visits/stays) know the extent of it.
Sending hugs and support to all of you ladies. You are not alone!! Here's to hoping 2017 is a fantastic year and that there are medical breakthroughs for us all this year. I'm feeling positive and I hope you all are too!